| Model Number |
TIGHTROPE® II ABS, IMPLANT OPEN |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6)2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed based on the customer provided photo, which displays the incorrectly assembled tightrope.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.
Event or Problem Description
On (b)(6)2022, it was reported by a sales representative via email that an ar-1588tn-21 tightrope ii abs was passed through the card correctly, however, it would not hold tension.The implant was removed and an ar-1588btb-2j tightrope ii btb was used to complete the case.This was discovered during a autograft quadlink construct procedure on (b)(6)/2022.Additional information requested.